Open Access
Translator Disclaimer
December, 1975 On the Path Absolute Continuity of Second Order Processes
Stamatis Cambanis
Ann. Probab. 3(6): 1050-1054 (December, 1975). DOI: 10.1214/aop/1176996233

Abstract

Necessary and sufficient conditions are given for almost all paths of a Gaussian process to be absolutely continuous (with derivative in $L_p$). Also sufficient conditions for almost sure path absolute continuity of second order processes are derived, slightly generalizing those previously known.

Citation

Download Citation

Stamatis Cambanis. "On the Path Absolute Continuity of Second Order Processes." Ann. Probab. 3 (6) 1050 - 1054, December, 1975. https://doi.org/10.1214/aop/1176996233

Information

Published: December, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0319.60023
MathSciNet: MR400371
Digital Object Identifier: 10.1214/aop/1176996233

Subjects:
Primary: 60G15
Secondary: 60G17 , 60G99

Keywords: Absolute continuity of paths , Gaussian processes , second order processes

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.3 • No. 6 • December, 1975
Back to Top